# SDR AWXA200400179

- Difficulty date: February 14, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,675 hours, 52,199 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1012721
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A BROKEN WIRE WAS FOUND ON THE EMERGENCY ESCAPE PATH LIGHT SEAT ROW 17 LT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 17 LT, OPERATIONAL CHECK WAS GOOD.
